Article citationsMore>>

K. U. Ahmed, “The Two Port Four Terminal Matrix Parameter Functions of Solvable Distributed Parameter Z-Y-KZ Network,” IEEE Transactions on Circuit Theory, Vol. 19, No. 5, 1972, pp. 506-508. doi:10.1109/TCT.1972.1083528

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.